American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16A66) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] K. A. Brown, K. R. Goodearl and T. H. Lenagan. Prime ideals in differential operator rings. Catenarity . Trans. Amer. Math. Soc. 317 (1990) 749-772. MR 946215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] D. S. Passman. Prime ideals in enveloping rings . Trans. Amer. Math. Soc. 302 (1987) 535-560. MR 891634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. T. Stafford. On the ideals of a Noetherian ring . Trans. Amer. Math. Soc. 289 (1985) 381-392. MR 779071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] A. G. Heinicke and J. C. Robson. Intermediate normalizing extensions . Trans. Amer. Math. Soc. 282 (1984) 645-667. MR 732112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] M. Cohen and S. Montgomery. Group-graded rings, smash products, and group actions . Trans. Amer. Math. Soc. 282 (1984) 237-258. MR 728711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1